Geometry of a $2n$-fold integral that depends on $n$ parameters
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1992), pp. 33-41
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1992_6_a3,
author = {S. Kh. Arutyunyan},
title = {Geometry of a~$2n$-fold integral that depends on $n$~parameters},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {33--41},
year = {1992},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1992_6_a3/}
}
S. Kh. Arutyunyan. Geometry of a $2n$-fold integral that depends on $n$ parameters. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 6 (1992), pp. 33-41. http://geodesic.mathdoc.fr/item/IVM_1992_6_a3/